Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "Yu. F. Orlov"
Found 5 record(s)
1. Anomalous Resonance Spin Flip of a Particle in a Magnetic Field
2. On the Radiative Attenuation Theory of Radial Oscillations of an Electron in a Magnetic Field
3. Motion of a Charged Particle in a Straight Helical-cubic Magnetic Field
Yu. F. Orlov
JETP, 1964, Vol. 18, No. 3, p. 644
PDF (301.7K)

4. Stable Betatron Oscillations in a Nonlinear Magnetic Field
Yu. F. Orlov
JETP, 1963, Vol. 16, No. 4, p. 928
PDF (557.3K)

5. Stable motion and acceleration of a charged particle in a linearly polarized electromagnetic wave in a gaseous medium
Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems